Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taken Plan B after unprotected sex. Abdominal cramps, nausea, itching, continuous bleeding. What do I do?

hello, i had unprotected sex and i took plan B the next morning. then i had really bad abdominal cramps and nausea etc which i read was normal….but now i have severeee itching and its creating a lot of discomfort and i started bleeding the same day i took the pill and its been more then 7 days even tho the bleeding is light now…its not going away…i thought it was my period…but i dont know...what do i do?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
It is true that withdrawal bleeding is often seen after taking the emergency pill, but, itching is not a side effect. You are perhaps having some vaginitis which needs to be treated, your partner also may need treatment. Since the bleeding is decreasing in intensity, you may wait for it to subside on its own. If it does not do so in a couple of days, you need to get expert help in person. If you are due for your period, it is possible that you have had a menstrual period also set in. Please see a specialist for further help. Hope this helps.
Answered: Mon, 18 Aug 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor